I'm an alcoholic trying to quit. Last drink was July 4th. I had previously been dry a couple weeks and was taking ativan 3mg/day. On July 4th, I slipped and drank. A lot. I fell and was injured, rushed to hospital, given ativan and pain meds, released 2 days later. Never took any pain meds before except tylenol or ibuprofen (I'm 50). Got home and was in severe pain. I refused the oxycodone script at the hospital.
Last wednesday, i couldn't take it any more and got 40 5mg of oxycodone and have been taking 6 a day. The other night i finished the ativan (on it for about 3weeks). Yesterday and today i've been shaking and sweating horribly. The pain is gone but i feel horrible. Could it be ativan withdrawals? Thankfully, I've had no cravings to drink.
Btw, I was in detox/rehab back in feb for both alcohol and xanax (2 to 3mg for 4 years) and I feel almost as bad right now as I did then. Could the oxys be doing it? Like I said... never did pain meds/opiates before.
no,not the oxie. u have taken a light dose,total of 30mg daily.more likley,its a combo of the 2. or,it may be (believe it or not) a case of the flu. by the time u read this u should have the oxy out of ur system. do not start on this 'devil' drug.get help for the booze. call ur local hospital and find out where u can get help.stay away from the oxys.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.